# SDR 96ZZZX2857

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1630J
- Make and model: Piper PA-28-140
- Aircraft serial: 2824017
- Engine: Lyc O320E2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: SL72877
- Condition: Spalled
- Location: Camshaft
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED.  CAMSHAFT LOBE AND HYDRAULIC BODY TAPPET FURNISHED BY SUPERIOR AIR PARTS WERE REMOVED.  THE CAM LOBE WAS WORN BELOW TOLERANCE, THE HYD BODY WAS BADLY PITTED.  THE CAMSHAFT AND BODY HAD BEEN INSTALLED ABOUT 30 MONTHS AGO AND HAD A TOTAL OF 113 HRS SINCE NEW.  SUBMITTER STATED THE BODY WAS PITTED FROM THE BODY NOT BEING UP TO SPECS.
